Alert archive / Kentucky / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 6, NWS Jackson, KY
NWS Jackson, KY issued this severe thunderstorm warning at Mar 14, 2016, 4:11 PM EDT for Martin County, Pike County, Kentucky. It was in force for 25 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 14, 2016, 4:11 PM EDT (20:11 UTC)
- Expired
- Mar 14, 2016, 4:36 PM EDT
- In force
- 25 min
- Issued by
- NWS Jackson, KY
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Martin County, KY, Pike County, KY
The radar
The Jackson,KY radar (KJKL), 94 km from the middle of the area, began a volume at 20:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 14, 4:20 PM EDT | TSTM WND DMG | Mouthcard, KY | TREE DOWN ON TRACE FORK ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Roanoke, VA (KRNK), launched 12:00Z, 8.2 hours before the alert went out and 246 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 107 J/kg
- Mixed-layer CIN
- -12 J/kg
- Mixed-layer LCL
- 512 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 31 m²/s²
- 0-3 km storm-relative helicity
- 65 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted.
936
WUUS53 KJKL 142011
SVRJKL
KYC159-195-142100-
/O.NEW.KJKL.SV.W.0006.160314T2011Z-160314T2100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON KY
411 PM EDT MON MAR 14 2016
THE NATIONAL WEATHER SERVICE IN JACKSON KY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN MARTIN COUNTY IN NORTHEASTERN KENTUCKY...
CENTRAL PIKE COUNTY IN SOUTHEASTERN KENTUCKY...
* UNTIL 500 PM EDT
* AT 411 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR THREEFORKS TO SIDNEY TO MCANDREWS TO ELKHORN
CITY...MOVING NORTHEAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
ELKHORN CITY...FOREST HILLS...BIGGS...JAMBOREE...BELFRY...PISO...HEENAN...
BELCHER...THREEFORKS...TOONERVILLE...MAJESTIC...PAW PAW...ARGO...
FEDSCREEK...WHITEPOST...CONDER...JARAD...CEDARVILLE...TURKEY CREEK AND
WOODMAN.
THIS INCLUDES U.S. HIGHWAY 119 IN PIKE COUNTY BETWEEN MILE MARKERS 10
AND 24.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3728 8233 3725 8240 3750 8234 3757 8239
3769 8255 3784 8241 3776 8231 3774 8233
3767 8230 3765 8223 3762 8221 3765 8218
3758 8213 3755 8213 3756 8208 3753 8205
3755 8204 3754 8197
TIME...MOT...LOC 2011Z 214DEG 29KT 3769 8242 3764 8234 3755 8230 3729
8237
HAIL...0.75IN
WIND...60MPH
$$
RAY1 follow-up statement
730
WWUS53 KJKL 142036
SVSJKL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
436 PM EDT MON MAR 14 2016
KYC159-195-142046-
/O.CAN.KJKL.SV.W.0006.000000T0000Z-160314T2100Z/
MARTIN KY-PIKE KY-
436 PM EDT MON MAR 14 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MARTIN AND
CENTRAL PIKE COUNTIES IS CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3728 8233 3725 8240 3750 8234 3757 8239
3769 8255 3784 8241 3776 8231 3774 8233
3767 8230 3765 8223 3762 8221 3765 8218
3758 8213 3755 8213 3756 8208 3753 8205
3755 8204 3754 8197
TIME...MOT...LOC 2033Z 214DEG 29KT 3784 8229 3779 8221 3770 8217 3744
8224
$$
DJWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 14, 3:58 PM EDT, 13 minutes earlier.
Area forecast discussion, Mar 14, 3:58 PM EDT, 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON KY 358 PM EDT MON MAR 14 2016 .SHORT TERM...(THIS EVENING THROUGH TUESDAY NIGHT) ISSUED AT 358 PM EDT MON MAR 14 2016 ONGOING SHOWERS AND STORMS CONTINUE TO THRIVE THIS AFTERNOON AHEAD OF AN UPPER LOW CHURNING ACROSS SOUTH-CENTRAL KENTUCKY. INITIAL ROUND OF STORMS WILL PUSH ACROSS THE BIG SANDY REGION WHILE THE SECOND ONE MOVES EAST OF THE INTERSTATE 75 CORRIDOR. 0-6 KM BULK SHEAR OF LESS THAN 30 KNOTS COMBINED WITH DECREASING INSTABILITY IN AN INCREASINGLY WORKED OVER AIRMASS SHOULD LEAD TO AN OVERALL DECLINE IN INTENSITY. STRONG DOWNBURST/OUTFLOW WIND GUSTS WILL BE POSSIBLE AS COLD POOL PROCESSES BECOME DOMINANT...WHILE THE HAIL THREAT QUICKLY SUBSIDES WITH THE LACK OF UPDRAFT ORGANIZATION AND DECREASING LAPSE RATES. RAINFALL AMOUNTS WILL GENERALLY RANGE FROM ONE TENTH TO ONE THIRD OF AN INCH...WITH LOCALIZED AREAS RECEIVING STRONGER STORMS SEEING NEAR OR GREATER THAN ONE HALF AN INCH. SHOWER ACTIVITY WILL WIND DOWN THIS EVENING AS SUBSIDENCE WORKS IN BEHIND THE DEPARTING UPPER DISTURBANCE. VEERING LOW LEVEL WINDS WILL PROVIDE FOR SOME LINGERING UPSLOPE SHOWERS ACROSS THE HIGHER TERRAIN...BUT ADDITIONAL RAINFALL AMOUNTS WILL BE CONFINED TO TRACE AMOUNTS UP TO PERHAPS A FEW HUNDREDTHS OF AN INCH. MOSTLY CLOUDY SKIES AND LINGERING LOW LEVEL MOISTURE WILL KEEP LOW TEMPERATURES IN THE MID 40S TO LOW 50S IN THE VALLEYS AND LOW-MID 50S ELSEWHERE. TUESDAY FEATURES A RETURN TO ABNORMAL MID-MARCH TEMPERATURES...WITH HIGHS SOARING INTO THE MID-UPPER 70S UNDERNEATH THE AXIS OF H85 THERMAL RIDGING AND MID-LEVEL SHORTWAVE RIDGING. A STACKED LOW SPANNING THE CANADIAN PRAIRIES TO THE GREAT LAKES/UPPER MIDWEST WILL APPROACH INTO THE EVENING AND OVERNIGHT HOURS...BRINGING A SLIM CHANCE FOR THUNDERSTORMS...MAINLY NORTH OF THE HAL ROGERS PARKWAY. AREAS FARTHER SOUTH ALONG THE VIRGINIA BORDER AMID THE HIGHER TERRAIN WILL ALSO SEE A SHOT AT SOME RAINFALL GIVEN THE UPSLOPE MOTION IN PLACE. LACK OF MOISTURE RETURN IN WAKE OF TODAY/S SYSTEM AND MAIN LIFT REMAINING AS FAR NORTH AS PROGGED BOTH RAISE QUESTIONS AS TO WHETHER ACTIVITY WILL TRULY BE ABLE TO REACH AS FAR SOUTH AS THE BLUEGRASS REGION. NONETHELESS...ISOLATED STORMS CERTAINLY A POTENTIAL ALONG/AHEAD OF A RESPECTABLE COLD FRONT SET TO CROSS THE REGION. .LONG TERM...(WEDNESDAY THROUGH MONDAY) ISSUED AT 335 AM EDT MON MAR 14 2016 THE EXTENDED PERIOD BEGINS ON TUESDAY NIGHT WITH AN ACTIVE UPPER LEVEL PATTERN IN PLACE. IN FACT THE PERIOD BEGINS WITH A POTENT SHORT WAVE TRACKING INTO THE MIDWEST AND INTO THE OH VALLEY. THIS FEATURE BEING PUSHED ALONG WITH A 140 KNOT JET NOSING INTO THE UPPER OH VALLEY ALONG THE BASE OF A NEGATIVELY TILTED TROUGH. TIMING OF THIS FEATURE FALLS MORE ON THE EVENING INTO TUESDAY NIGHT HOURS BUT WITH THE FORCING FROM THE FRONT ITSELF...MID LEVEL CAPE SHOULD BE TAPPED INTO WITH MODEST SHEAR AS WELL. DESPITE SOME DRY AIR...ENOUGH INGREDIENTS SHOULD BE IN PLACE FOR A FEW STRONG STORMS. WILL NEED TO INCREASE POPS FOR TUESDAY TO AT LEAST LOW CHANCE. THE ACTIVE PATTERN CONTINUING...A STRONG CLOSED LOW SETS UP OVER THE UPPER PLAINS WITH THE BASE OF THE TROUGH SETTING UP ACROSS THE CENTRAL CONUS. WITH THE SOUTHERN JET STREAM BECOMING ACTIVE AND THE NORTHERN STREAM DISPLAYING A BLOCKING PATTERN...KENTUCKY WILL REMAIN SANDWICHED IN BETWEEN MOIST AIR TO THE SOUTH AND SEVERAL SHORTWAVES TRACKING ACROSS THE NORTHERN STREAM THROUGH THE UPPER OHIO VALLEY. WITH ENOUGH LIFT AND A WEAK BOUNDARY NEAR THE AREA THROUGH FRIDAY...THIS WILL BE ENOUGH FOR A SLIGHT CHANCE OF SHOWERS. BY THE WEEKEND...THE PATTERN SHOWS SIGNS OF BREAKING AS THE UPPER LOW BEGINS TO DIVE SOUTHEAST INTO THE SOUTHERN PLAINS AND INTO THE MID MISSISSIPPI RIVER VALLEY AS A SURFACE LOW DEVELOPS AND LIFTS NORTHEAST INTO THE APPALACHIAN REGION. THIS WILL BRING A PROLONGED PERIOD OF SHOWER ACTIVITY AND COOLER TEMPS INTO EASTERN KENTUCKY. WHILE THE GFS AND EURO SEEM TO CONTINUE TO BE AT ODDS OVER THIS SCENARIO AND THUS REMAINED CLOSE TO THE ALL MODEL BLEND SOLUTION FOR POPS. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON) ISSUED AT 103 PM EDT MON MAR 14 2016 MULTIPLE ROUNDS OF SHOWERS AND THUNDERSTORMS WILL MOVE THROUGH THE REGION THIS AFTERNOON AND EARLY EVENING BEFORE TAPERING OFF LATER THIS EVENING. VFR VISIBILITIES/CEILINGS WILL DETERIORATE TO MVFR AND POSSIBLY IFR AT TIMES AS THESE STORMS MOVE THROUGH. MVFR CEILINGS WILL LIKELY HOLD STRONG IN WAKE OF THIS ACTIVITY AND INTO TUESDAY MORNING AS LOW LEVEL MOISTURE LINGERS. OUTSIDE OF ROGUE WIND GUSTS UNDERNEATH THUNDERSTORMS...WINDS WILL VEER SOUTH TO SOUTHWEST AND WEST THIS EVENING AT 5 TO 10 MPH. && .JKL WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...GUSEMAN LONG TERM...GREIF/DJ AVIATION...GUSEMAN
Hazardous weather outlook, Mar 14, 12:31 PM EDT, 3 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON KY 1231 PM EDT MON MAR 14 2016 KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-151945- FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE- JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN- ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT- OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE- INCLUDING THE CITIES OF...FLEMINGSBURG...CAMARGO... JEFFERSONVILLE...MOUNT STERLING...OWINGSVILLE...MOREHEAD... IRVINE...RAVENNA...CLAY CITY...STANTON...FRENCHBURG...BRODHEAD... MOUNT VERNON...MCKEE...ANNVILLE...BURNSIDE...SOMERSET...LONDON... MONTICELLO...STEARNS...WHITLEY CITY...CORBIN...WILLIAMSBURG... BARBOURVILLE...MIDDLESBORO...PINEVILLE...CUMBERLAND...HARLAN... SANDY HOOK...WEST LIBERTY...PAINTSVILLE...CAMPTON... SALYERSVILLE...PRESTONSBURG...WHEELWRIGHT...BEATTYVILLE... JACKSON...HINDMAN...PIPPA PASSES...BOONEVILLE...HAZARD... MANCHESTER...HYDEN...JENKINS...WHITESBURG...INEZ...COAL RUN... ELKHORN CITY...PIKEVILLE...SOUTH WILLIAMSON 1231 PM EDT MON MAR 14 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY. .DAY ONE...THIS AFTERNOON AND TONIGHT. NUMEROUS TO WIDESPREAD THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND EARLY EVENING...WITH ISOLATED STRONG STORMS POSSIBLE. THE MAIN THREAT FROM THESE STORMS WILL BE LARGE HAIL AND STRONG DOWNBURST WINDS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THUNDERSTORMS ARE POSSIBLE AGAIN TUESDAY EVENING THROUGH EARLY WEDNESDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. AR/GUSEMAN
In the hours before
Special weather statement, Mar 14, 2:11 PM EDT, 2 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
211 PM EDT MON MAR 14 2016
KYZ088-112-114>117-141900-
PERRY-OWSLEY-LESLIE-HARLAN-BREATHITT-CLAY-
211 PM EDT MON MAR 14 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT PERRY...OWSLEY...
LESLIE...HARLAN...BREATHITT...AND CLAY COUNTIES IN EASTERN
KENTUCKY...
AT 209 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM BRIGHTSHADE TO TACKY TOWN TO 6 MILES SOUTHWEST OF
HENSLEY STORE...AND MOVING NORTHEAST AT 45 MPH.
WINDS IN EXCESS OF 30 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
HAZARD...HARLAN...HYDEN...LOYALL...EVARTS...BUCKHORN...WALLINS CREEK...
DALEY...SUNSHINE...SMITH...WENDOVER...TWAY...MOSLEY BEND...SHIELDS...SPRUCE
PINE...GRAYS KNOB...PEEPACE STORE...MOZELLE...KENVIR AND HOSKINSTON.
THIS INCLUDES HAL ROGERS PARKWAY BETWEEN MILE MARKERS 27 AND 59.
&&
LAT...LON 3681 8351 3685 8348 3690 8351 3692 8349
3695 8354 3696 8364 3701 8373 3754 8350
3729 8320 3701 8308 3699 8314 3696 8315
3698 8307 3685 8301 3685 8307 3683 8310
3674 8314 3670 8334 3667 8343
TIME...MOT...LOC 1809Z 205DEG 38KT 3703 8367 3686 8351 3663 8340
RAYSpecial weather statement, Mar 14, 2:20 PM EDT, 1 hour 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
220 PM EDT MON MAR 14 2016
KYZ052-141845-
ROWAN-
220 PM EDT MON MAR 14 2016
...A STRONG THUNDERSTORM WILL AFFECT ROWAN COUNTY IN EASTERN
KENTUCKY...
AT 218 PM EDT...A STRONG THUNDERSTORM WAS OVER COGSWELL...OR
JUST SOUTHWEST OF MOREHEAD...MOVING NORTHEAST AT 30 MPH.
WINDS IN EXCESS OF 30 MPH AND HAIL UP TO ONE HALF INCH ARE POSSIBLE
WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
MOREHEAD...HAYS CROSSING...CHRISTY...GATES...RODBURN...WALTZ...HALDEMAN...
CLEARFIELD...MUNSON...BRANDY...HILDA...CRANSTON...FREESTONE...BLUESTONE...
COGSWELL...TRIPLETT AND LAKEVIEW HEIGHTS.
THIS INCLUDES INTERSTATE 64 IN EASTERN KENTUCKY BETWEEN MILE MARKERS
135 AND 149.
&&
LAT...LON 3832 8336 3832 8334 3823 8330 3808 8347
3809 8350 3807 8351 3810 8353 3811 8352
3812 8353 3829 8351 3832 8349 3835 8350
3836 8346 3839 8344 3840 8341
TIME...MOT...LOC 1818Z 205DEG 25KT 3811 8350
RAYSpecial weather statement, Mar 14, 3:24 PM EDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
324 PM EDT MON MAR 14 2016
KYZ104-106-107-109-110-113-119-120-142015-
FLOYD-KNOTT-ELLIOTT-MARTIN-MORGAN-JOHNSON-MAGOFFIN-PIKE-
324 PM EDT MON MAR 14 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT FLOYD...KNOTT...
ELLIOTT...MARTIN...MORGAN...JOHNSON...MAGOFFIN...AND PIKE COUNTIES
IN EASTERN KENTUCKY...
AT 322 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM REXVILLE TO HENDRICKS TO LARKSLANE...AND MOVING
NORTHEAST AT 45 MPH.
WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
PAINTSVILLE...WEST LIBERTY...PRESTONSBURG...SALYERSVILLE...INEZ...SANDY
HOOK...MASON...HENRY...ESTILL...LEWIS...COAL RUN VILLAGE...MARTIN...PIPPA
PASSES...WAYLAND...WARFIELD...ALLEN...BROWNLOW...GORDON FORD...CORN FORK
HOLLOW AND BRADBURY.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
KENTUCKY HIGHWAY 80 IN FLOYD COUNTY BETWEEN MILE MARKERS 1 AND 14.
KENTUCKY HIGHWAY 80 IN KNOTT COUNTY BETWEEN MILE MARKERS 11 AND 20.
U.S. HIGHWAY 23 IN FLOYD COUNTY BETWEEN MILE MARKERS 1 AND 21.
U.S. HIGHWAY 23 IN JOHNSON COUNTY BETWEEN MILE MARKERS 0 AND 16.
U.S. HIGHWAY 23 IN PIKE COUNTY BETWEEN MILE MARKERS 27 AND 32.
&&
LAT...LON 3730 8291 3752 8308 3750 8295 3758 8301
3763 8309 3761 8313 3784 8345 3813 8322
3827 8318 3818 8305 3821 8301 3816 8291
3811 8289 3800 8302 3796 8300 3800 8293
3788 8261 3796 8253 3776 8231 3766 8227
TIME...MOT...LOC 1922Z 211DEG 40KT 3784 8338 3768 8314 3738 8291
RAYSpecial weather statement, Mar 14, 3:41 PM EDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
341 PM EDT MON MAR 14 2016
KYZ110-113-118>120-142015-
FLOYD-KNOTT-MARTIN-LETCHER-PIKE-
341 PM EDT MON MAR 14 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT FLOYD...KNOTT...
MARTIN...LETCHER...AND PIKE COUNTIES...
AT 340 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM EASTERN TO NEAR WISE...AND MOVING NORTHEAST AT 40 MPH.
WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
PIKEVILLE...ESTILL...JENKINS...COAL RUN VILLAGE...ELKHORN CITY...
WHEELWRIGHT...FLEMING-NEON...FOREST HILLS...WAYLAND...GREENLEAF...CHLOE...
THREEFORKS...EHKHORN MINE...FISHTRAP LAKE...EAST MCDOWELL...BUCKINGHAM...
GARDEN VILLAGE...SPEIGHT...WHITEPOST AND CEDARVILLE.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
U.S. HIGHWAY 119 IN PIKE COUNTY BETWEEN MILE MARKERS 1 AND 24.
U.S. HIGHWAY 23 IN FLOYD COUNTY BETWEEN MILE MARKERS 1 AND 7.
U.S. HIGHWAY 23 IN LETCHER COUNTY BETWEEN MILE MARKERS 1 AND 7.
U.S. HIGHWAY 23 IN PIKE COUNTY BETWEEN MILE MARKERS 0 AND 32.
&&
LAT...LON 3727 8235 3723 8250 3713 8269 3747 8283
3783 8241 3781 8240 3776 8231 3774 8233
3767 8230 3765 8223 3762 8221 3765 8218
3762 8218 3758 8213 3755 8213 3756 8208
3753 8205 3755 8204 3754 8197 3753 8198
TIME...MOT...LOC 1940Z 217DEG 35KT 3749 8280 3697 8261
RAYLocal storm report, Mar 14, 4:03 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
403 PM EDT MON MAR 14 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 PM TSTM WND DMG LANCER 37.67N 82.74W
03/14/2016 FLOYD KY TRAINED SPOTTER
TREES DOWN.
&&
JCARICOThe office that day
Everything else NWS Jackson, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 14, 2:11 PM EDT | Special Weather Statement | JKL | Harlan, Leslie, Perry | 49 min |
| Mar 14, 2:20 PM EDT | Special Weather Statement | JKL | Rowan | 25 min |
| Mar 14, 3:24 PM EDT | Special Weather Statement | JKL | Elliott, Floyd, Johnson, Magoffin, Martin, Morgan | 51 min |
| Mar 14, 3:32 PM EDT | Severe Thunderstorm Warning | JKL | Elliott, Floyd, Johnson, Magoffin, Martin, Morgan | 43 min |
| Mar 14, 3:41 PM EDT | Special Weather Statement | JKL | Pike | 34 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.